# SDR USAABB98011

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 4039891903
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CDG - FLT 23 - AFTER TAKEOFF, CREW RECEIVED AIRSPEED FLAG ON FIRST OFFICERS INDICATOR.  USING THE ALTERNATE AIR DATA SELECTION DID NOT CORRECT THE FAULT.  INDICATION DID WORK PROPERLY BELOW 100 KNOTS.  FLIGHT RETURNED TO CDG AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICERS AIRSPEED INDICATOR.  (M)
